Склад секції

Alexander L. YampolskyAlexander L. Yampolsky Alexander L. Yampolsky Docent (associate professor) of department of fundamental mathematics, doctor of sciences in physics and mathematics, docent (associate professor)

Petro G. DolyaPetro G. Dolya Petro G. Dolya Docent (associate professor) of department of theoretical and applied computer science , phd for industries

Grigoriy C. KurinniyGrigoriy C. Kurinniy Grigoriy C. Kurinniy Docent (associate professor) of department of theoretical and applied computer science , phd in mathematics, docent (associate professor)

Kostiantyn D. DrachKostiantyn D. Drach Kostiantyn D. Drach Phd in mathematics, senior lecturer

Olga V. LykovaOlga V. Lykova Olga V. Lykova Phd in mathematics, senior lecturer

Olena M. NevmerzhitskaOlena M. Nevmerzhitska Olena M. Nevmerzhitska Phd in mathematics, senior lecturer

Eugene V. PetrovEugene V. Petrov Eugene V. Petrov Phd in mathematics, senior lecturer

Olena O. ShugailoOlena O. Shugailo Olena O. Shugailo Phd in mathematics, senior lecturer

Dmytro I. VlasenkoDmytro I. Vlasenko Dmytro I. Vlasenko Phd in mathematics, senior lecturer

Dmytro V. BolotovDmytro V. Bolotov Dmytro V. Bolotov Doctor of sciences in physics and mathematics, senior researcher of iltpe

Vasyl O. GorkavyyVasyl O. Gorkavyy Vasyl O. Gorkavyy Doctor of sciences in physics and mathematics, docent (associate professor)

Iryna V. KatsIryna V. Kats Iryna V. Kats Lead engineer

Schedule for today

Week schedule

Petro G. Dolya

Docent (associate professor) of department of theoretical and applied computer science , phd for industries

List of selected publications

Dolya P.G. Solution to the homogeneous boundary value problems of free vibrations of a finite string // Journal of Mathematical Physics, Analysis, Geometry, vol.4, No 2 , pp. 237 – 251, 2008

In the paper the solutions to the equation of free vibrations of the homogeneous finite string are obtained in the D’Alembert’s form. Initial boundary value problems to vibrations of a string with free ends as well as with one fixed and another free ends are solved.

Dolya P.G. About one method of representation of piecewise polynomials in systems of symbol mathematics // Bulletin of V. Karazin Kharkiv National University. Series «Mathematical Modelling. Information Technology. Automated Control Systems», - № 833, issue.10. – P. 110 - 120 (in russian), 2008

The paper presents analytical formulas for producing equations of continuous piecewise polynomial functions and curves. In the equations monomials containing the absolute value function correspond to the nodes. Uniqueness of such representation is proved. The equations of a broken-line and interpolating cubic spline are constructed. The general equation of a Bernstein-Bezier curve composed of various sections with the given Bezier polygons is constructed.

Dolya P.G. Representation of polynomial splines in systems of symbol mathematics // Bulletin of V. Karazin Kharkiv National University. Series «Mathematical Modelling. Information Technology. Automated Control Systems», - № 775, issue.7. – P. 130-139, 2007

Unified formula expression of an arbitrary degree polynomial spline is proposed. Coefficients of the formula express by means of coefficients of polynomial sections representing a spline. In the equation monomials containing the absolute value function correspond to the nodes.

Dolya P.G. Solution of the initial value problem for the inhomogeneous equation of vibrations of a finite string with homogeneous boundary conditions // Kharkiv: Verkin Institute for Low Temperature Physics and Engineering of NASU. Lapunov memorial conference., Book of abstracts, – p. 38-39, 2007

Formula solution of the forced oscillation problem of the string are proposed

Dolya P.G. Periodic continuation of functions and solution of the string vibration equation in systems of symbol mathematics // Bulletin of V. Karazin Kharkiv National University. Series «Mathematical Modelling. Information Technology. Automated Control Systems», - № 733, Issue.6. – P.106-116. (in russian), 2006

The formulas of periodic extension of function from segment to full real axis are proposed. They are used to construction of an explicit solution of the first boundary value problem for the one-dimensional wave equation for the finite string. Formulas of primitives of piecewise continuous functions are given.

Dolya P.G. Piecewise smooth continuous functions and curves modeling // Bulletin of V. Karazin Kharkiv National University. Series «Mathematical Modelling. Information Technology. Automated Control Systems», № 661 issue .4. – P.97-103 (in russian), 2005

The method of compiling of uniform analytic formulas for piecewise smooth continuous functions are proposed. These functions are used for modelling of continuous curves composed of curvilinear segments with the given parametric equations.

Dolya P.G Composite Surface Modelling in Systems of Symbol Mathematics // Bulletin of V. Karazin Kharkiv National University . Series «Mathematical Modelling. Information Technology. Automated Control Systems», - № 703, issue.5. – P.87 - 94 (in russian), 2005

The method of compiling of uniform analytic formulas for the equations of the continuous surfaces composed of various sections with the given equations is proposed. The general equation of a piecewise-ruled surface stretched on a frame consisting of a set of not intersected space curves constructs.